skin-hair-icon
Skin itching
Hi ,ive got some itching problem on my thighs,i was using sonaderm cream for a period , after a few days its normal , but if i stop using it for a couple of days , the place on my thighs again starts itching and the place where its itching has become like a cirlcle path and red in colour like strech marks
66 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thanks for your query. Your description fits into fungal infection of the ground caused by dermatophytes. Self and irrational medications have made this usual condition a havoc. Most of the times its relapses after initial response. Meet a qualified Dermatologist for proper guidance and treatment plan. Hope it helps. Regards Dr MK Agarwala Dermatologist New Delhi
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.